# SDR 7C7A2015041502

- Difficulty date: April 15, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N972EA
- Make and model: Beech 1900D
- Aircraft serial: UE389
- Aircraft time: 24,069 hours, 37,413 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

CRACKED FOUND AT STRUCTURAL INSPECTION. DAMAGED AREA REPAIRED BY FR CO 104023R1.  PARTS REPLACED AND DOUBLERS INSTALLED
